Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year

SCImago Journal Rank (SJR) 2016: 0.207
Source Normalized Impact per Paper (SNIP) 2016: 0.315

Open Access
See all formats and pricing
More options …
Volume 20, Issue 2


Routh’s, Menelaus’ and Generalized Ceva’s Theorems

Boris A. Shminke
Published Online: 2013-02-02 | DOI: https://doi.org/10.2478/v10037-012-0018-9


The goal of this article is to formalize Ceva’s theorem that is in the [8] on the web. Alongside with it formalizations of Routh’s, Menelaus’ and generalized form of Ceva’s theorem itself are provided.

  • [1] Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991.Google Scholar

  • [2] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.Google Scholar

  • [3] Akihiro Kubo. Lines in n-dimensional Euclidean spaces. Formalized Mathematics, 11(4):371-376, 2003.Google Scholar

  • [4] Akihiro Kubo and Yatsuka Nakamura. Angle and triangle in Euclidian topological space. Formalized Mathematics, 11(3):281-287, 2003.Google Scholar

  • [5] Beata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.Google Scholar

  • [6] Marco Riccardi. Heron’s formula and Ptolemy’s theorem. Formalized Mathematics, 16(2):97-101, 2008, doi:10.2478/v10037-008-0014-2.CrossrefGoogle Scholar

  • [7] Wojciech A. Trybulec. Vectors in real linear space. Formalized Mathematics, 1(2):291-296, 1990.Google Scholar

  • [8] Freek Wiedijk. Formalizing 100 theorems. http://www.cs.ru.nl/~freek/100/.Google Scholar

  • [9] Yuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255-263, 1998.Google Scholar

About the article

Published Online: 2013-02-02

Published in Print: 2012-12-01

Citation Information: Formalized Mathematics, Volume 20, Issue 2, Pages 157–159, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-012-0018-9.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in